# SDR QXEA0300435

- Difficulty date: April 4, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 3,795 hours, 4,433 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE MID FRAME ASSEMBLY INBOARD LOWER COWL ATTACH LUG HAS ROUGH WEAR IN HOLE.  REPAIRED IAW HORIZON AIR EA 6-71-86 AND RD8/4-54-124.
